Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Jan 30, 2009, 1:34 PM EST for 5 counties in Florida. It took effect at Jan 31, 2009, 9:00 AM EST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 30, 2009, 1:34 PM EST (18:34 UTC)
- In effect from
- Jan 31, 2009, 9:00 AM EST
- Expired
- Jan 31, 2009, 7:00 PM EST
- In force
- 10 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Collier County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 26 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1001 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 73 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 301834 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 134 PM EST FRI JAN 30 2009 FLZ063-066-069-070-310245- /O.UPG.KMFL.FW.A.0008.090131T1600Z-090131T2300Z/ /O.NEW.KMFL.FW.W.0008.090131T1600Z-090131T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 134 PM EST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY... ...THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR COLLIER, HENDRY, AND GLADES COUNTIES FOR RELATIVE HUMIDITIES OF 35% OR LESS FOR 4 OR MORE CONSECUTIVE HOURS... A COLDER AND DRIER AIRMASS WILL MOVE INTO SOUTH FLORIDA BY SATURDAY MORNING BEHIND A COLD FRONT. HIGHS ON SATURDAY OVER THE WESTERN INTERIOR AND WEST COAST METRO AREAS WILL BE IN THE LOWER TO MID 60S WITH DEW POINTS AROUND 30. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ON SATURDAY AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR THE WESTERN INTERIOR AND WEST COAST METRO AREAS FOR SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
000 WWUS82 KMFL 301905 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 205 PM EST FRI JAN 30 2009 FLZ063-066-069-070-312300- /O.CON.KMFL.FW.W.0008.090131T1600Z-090131T2300Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 205 PM EST FRI JAN 30 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY... ...THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 6 PM EST SATURDAY FOR COLLIER, HENDRY, AND GLADES COUNTIES FOR RELATIVE HUMIDITIES OF 35% OR LESS FOR 4 OR MORE CONSECUTIVE HOURS... A COLDER AND DRIER AIRMASS WILL MOVE INTO SOUTH FLORIDA BY SATURDAY MORNING BEHIND A COLD FRONT. HIGHS ON SATURDAY OVER THE WESTERN INTERIOR AND WEST COAST METRO AREAS WILL BE IN THE LOWER TO MID 60S WITH DEW POINTS AROUND 30. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS ON SATURDAY AFTERNOON. THEREFORE...A RED FLAG WARNING HAS BEEN ISSUED FOR THE WESTERN INTERIOR AND WEST COAST METRO AREAS FOR SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS82 KMFL 310814 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 314 AM EST SAT JAN 31 2009 FLZ067-068-071>075-168-172>174-010000- /O.EXB.KMFL.FW.W.0008.090131T1400Z-090201T0000Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 314 AM EST SAT JAN 31 2009 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING. A COOLER AND DRIER AIRMASS WILL MOVE INTO SOUTH FLORIDA TODAY BEHIND THE PASSAGE OF THE COLD FRONT ON FRIDAY. HIGHS TODAY OVER THE EAST INTERIOR AND EAST COAST METRO AREAS WILL BE IN THE LOWER TO MID 60S. DEW POINTS IN THE MID 20 TO AROUND 30 LATE THIS MORNING INTO EARLY THIS AFTERNOON BEFORE CLIMBING BACK UP INTO THE MID TO UPPER 30S BY LATE THIS AFTERNOON...DUE TO THE NORTHEAST WIND FLOW SETTING UP OVER THIS AREA. THEREFORE...THE RELATIVE HUMIDITIES WILL BE ABLE TO FALL BELOW 35 PERCENT FOR 2 TO 3 HOURS TODAY. HOWEVER...THE 20 FOOT WINDS WILL ALSO BE AROUND 15 MPH TODAY OVER THIS SAME AREA. SO...A RED FLAG WARNING HAS BEEN ISSUED FOR THE EASTERN INTERIOR AND EAST COAST METRO AREAS OF SOUTH FLORIDA TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-069-070-010000- /O.EXT.KMFL.FW.W.0008.090131T1400Z-090201T0000Z/ GLADES-HENDRY-COASTAL COLLIER-INLAND COLLIER- 314 AM EST SAT JAN 31 2009 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS EXTENDED THE TIME OF THE RED FLAG WARNING...WHICH IS NOW IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EST THIS EVENING. A COOLER AND DRIER AIRMASS WILL MOVE INTO SOUTH FLORIDA TODAY BEHIND THE PASSAGE OF THE COLD FRONT ON FRIDAY. HIGHS TODAY OVER THE WESTERN INTERIOR AND WEST COAST METRO AREAS WILL BE IN THE LOWER TO MID 60S WITH DEW POINTS IN THE LOWER TO MID 20S. THIS WILL ALLOW FOR THE RELATIVE HUMIDITIES TO FALL BELOW 35 PERCENT FOR 4 OR MORE HOURS TODAY. THEREFORE...A RED FLAG WARNING HAS BEEN EXTENDED IN TIME FOR THE WESTERN INTERIOR AND WEST COAST METRO AREAS FOR TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ BAXTER
000 WWUS82 KMFL 010001 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 701 PM EST SAT JAN 31 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... FLZ063-066>075-168-172>174-010115- /O.EXP.KMFL.FW.W.0008.000000T0000Z-090201T0000Z/ GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 701 PM EST SAT JAN 31 2009 ...RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 7 PM EST THIS EVENING. REGIONAL SURFACE OBSERVATIONS INDICATE THAT RELATIVE HUMIDITY VALUES HAVE NOW RISEN ABOVE 35 PERCENT ACROSS THE RED FLAG WARNING AREA. THUS...THE RED FLAG WARNING WILL EXPIRE ON SCHEDULE AT 7 PM EST. $$ 70/DD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Jan 30, 12:49 PM EST, 45 minutes earlier.
Area forecast discussion, Jan 30, 12:49 PM EST, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1249 PM EST FRI JAN 30 2009
.AVIATION...A COLD FRONT CONTINUES TO MARCH SOUTHEAST ACROSS THE
PENINSULA WITH THE BOUNDARY NOW JUST PASSING FXE AND FLL AND THEN
TRAILING INTO THE EVERGLADES. THE BOUNDARY WILL CONTINUE THROUGH
THE MAINLAND THIS AFTERNOON AND MOVE INTO THE STRAITS BY AROUND
2PM. SCATTERED SHOWERS WILL ALSO REMAIN AROUND S FL THIS
AFTERNOON, BUT VIS IMPACTS SHOULD BE LOW. CEILINGS HOWEVER WILL BE
DOWN TO LESS THAN 1K FEET AT TIMES AT APF AND 2.5K FT OR LESS
ALONG THE EAST COAST AT TIMES. CONDITIONS WILL IMPROVE THIS
EVENING AS THE FRONT MOVES AWAY WITH NW WINDS CONTINUING THROUGH
THE NIGHT. /TINGLER
&&
.PREV DISCUSSION... /ISSUED 622 AM EST FRI JAN 30 2009/
AVIATION...
THE DENSE FOG THAT IS OCCURRING THAT THE EAST COAST TAF SITES
EARLY THIS MORNING SHOULD BURN OFF BY 14Z ALLOWING FOR THE VIS AND
THE CEILING TO GO BACK UP FROM THE IFR CONDITIONS TO THE VRF
CONDITIONS. A COLD FRONT WILL ALSO MOVE THROUGH THE AREA TODAY
WITH A SHOWERS AHEAD AND ALONG THE FRONT. SO HAVE KEPT THE VCSH AT
ALL OF THE TAF SITES UNTIL 31/01Z. THE WINDS WILL ALSO SWING FROM
THE SOUTHWEST TO NORTHWEST BY THIS EVENING AT 10 TO 15 KNOTS.
PREV DISCUSSION... /ISSUED 445 AM EST FRI JAN 30 2009/
.ONE COLD FRONT TODAY, FOLLOWED BY A STRONGER ONE LATE MON/TUE...
DISCUSSION...BIGGEST CONCERN EARLY THIS MORNING IS THE
WIDESPREAD DENSE FOG WHICH HAS FORMED ACROSS THE AREA. MIA NOW
REPORTING 1/8 MILE AND LOOKS LIKE THAT HERE AT THE OFFICE AS WELL.
A DENSE FOG ADVISORY IS IN EFFECT FOR ALL AREAS UNTIL 9 AM EST
THIS MORNING. NEXT WEATHER STORY IS THE COLD FRONT LYING JUST
NORTH OF LAKE OKEECHOBEE. THIS FRONT WILL GET A PUSH SOUTH TODAY
AS A SHORTWAVE OVER THE GULF MOVES SE. INSTABILITY WILL BE LACKING
WITH WEAK LAPSE RATES...SO MAINTAINED THE FCST OF SHOWERS
ASSOCIATED WITH THE FRONT...MOST PREVALENT ACROSS THE NORTHERN
HALF OF THE AREA...IN LINE WITH GFS/ECWMF/NAM. THIS FRONT WILL
BRING A VERY NOTICEABLE CHANGE TO TEMPS WITH MOST TRADING SHORTS IN
FOR JACKETS BY THIS EVENING AS TEMPS TONIGHT WILL TUMBLE INTO THE
30S NORTHERN INTERIOR TO THE 40S AT THE COASTS. ALL GUIDANCE
CONTINUES TO SUGGEST THAT TEMPS WILL REMAIN JUST ABOVE THE
FREEZING MARK OVER NORTHERN AREAS TONIGHT. WIND CHILLS WILL BE IN
THE 30-35 DEGREE RANGE NORTHERN INTERIOR AREAS...BUT NOT CONFIDENT
ABOUT LONG DURATION FOR A WIND CHILL ADVISORY...SO WILL DEFER THIS
TO THE DAY SHIFT.
THE RIDGE OF HIGH PRESSURE WILL BUILD QUICKLY EAST ACROSS THE FL
PENINSULA AND ALREADY INTO THE WESTERN ATLANTIC BY SATURDAY NIGHT.
SO ALTHOUGH SKIES WILL BE CLEAR WITH LIGHTENING WINDS...FLOW IS
FCST TO SWITCH TO E-SE AND THIS WILL LESSEN THE EFFECTS OF
RADIATIONAL COOLING. THEREFORE...AM EXPECTING MIN TEMPS OF 35-40
OVER INTERIOR AREAS...WITH THE USUAL COLDEST READINGS ACROSS
GLADES/HENDRY COUNTIES.
MODELS CONTINUE TO SHOW AN IMPRESSIVE TROUGH MOVING SE FROM THE
UPPER MIDWEST AND AMPLIFYING WHILE MOVING TOWARDS THE EAST COAST
OF THE U.S. BY TUESDAY. THIS WILL DRIVE AN EVEN STRONGER COLD
FRONT ACROSS THE AREA LATE MON INTO TUE. UNCERTAIN OF HOW MUCH
RECOVERY FOR INSTABILITY TO INCLUDE ANY TSTORM MENTION AT THIS
TIME...BUT DID INCREASE POPS A TAD FOR SHOWERS EXPECTED WITH THE
FRONT. AFTER MODIFYING TEMPS SUN-MON...TEMPS WILL TUMBLE AGAIN
TUE-WED. GFS CONTINUES TO SHOW LOWS BOTTOMING OUT IN THE 40S
AGAIN ALL THE WAY TO BOTH COASTS...WITH 30S INTERIOR ALONG WITH
A POSSIBLE FREEZE. ECWMF CONTINUES TO SHOW HIGHER 1000-850 MB
THICKNESSES COMPARED TO THE GFS...SO DID NOT GO QUITE AS LOW AS
THE GFS INTERIOR AND WE CAN WATCH THE TRENDS. THE HIGH BEHIND THIS
FRONT THOUGH WILL BE OF POLAR ORIGIN...SO ITS DEFINITELY ONE TO
WATCH CLOSELY. ENSEMBLE DATA IS NOT IN...BUT YESTERDAYS SHOWED
A DECENT SHOT AT REACHING FREEZING...ESPECIALLY BEING 5 DAYS OUT
IN TIME. WE WILL HAMMER THIS POSSIBILITY IN THE HAZARDOUS WEATHER
OUTLOOK AND A FREEZE OUTLOOK MAY BE NEEDED LATER TODAY OR TONIGHT
IF THE COLD TREND CONTINUES.
MARINE...CONDITIONS WILL DETERIORATE BEHIND THE COLD FRONT TODAY
AS STRONG NW-N WINDS ENSUE...POSSIBLY UP TO 25 KT TONIGHT. SEAS
WILL BUILD TO HAZARDOUS LEVELS IN THE GULF STREAM...AND REMAIN
ELEVATED THROUGH THE WEEKEND. NEXT FRONT LATE MON/TUE TO KEEP
THINGS REVED UP MID WEEK.
FIRE WEATHER...RHS WILL REMAIN ABOVE CRITICAL LEVELS TODAY...BUT
WILL FALL BEHIND THE FRONT ON SATURDAY. IN FACT...LONG DURATION OF
RHS BELOW 35 PERCENT IS A DECENT POSSIBILITY OVER GLADES, HENDRY,
AND COLLIER COUNTIES ON SATURDAY...SO WILL ISSUE A FIRE WEATHER
WATCH FOR THESE AREAS. CRITICAL LEVELS COULD BE HIT EVERYWHERE
SATURDAY...BUT LONG DURATION IS LESS CERTAIN SO HELD OFF ON A
WATCH FOR THE REST OF THE AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 44 63 48 69 / - 0 - 10
FORT LAUDERDALE 47 65 52 70 / - 0 - 10
MIAMI 48 65 52 69 / - 0 - 10
NAPLES 43 64 42 70 / - 0 0 -
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
AFTERNOON FOR FLZ063-FLZ066-FLZ069-FLZ070.
AM...NONE.
GM...NONE.
&&
LONG TERM...47/RHG
SHORT TERM/AVIATION...04/ATHazardous weather outlook, Jan 30, 9:18 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 918 AM EST FRI JAN 30 2009 FLZ063-066>075-168-172>174-310530- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 918 AM EST FRI JAN 30 2009 ...MODERATE RISK OF RIP CURRENTS WEST COAST BEACHES TODAY... ...COLDER TEMPERATURES TONIGHT INTO EARLY THIS WEEKEND... ...ANOTHER ROUND OF COLD TEMPERATURES MIDDLE OF NEXT WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT RIP CURRENTS: WESTERLY WINDS OF 15 TO 20 MPH ALONG THE WEST COAST BEACHES OF SOUTH FLORIDA WILL LEAD TO A MODERATE RISK OF RIP CURRENTS TODAY. TEMPERATURES: WINDS OF 5 MPH OVER INTERIOR AREAS TO 10 TO 15 MPH ALONG THE METRO AREAS TONIGHT WILL RESULT IN WIND CHILL VALUES OVER THE NORTHWEST INTERIOR AREAS IN THE LOWER TO MID 30S...REST OF THE INTERIOR AREAS AROUND 40, AND THE METRO AREAS IN THE LOWER TO MID 40S. WINDS: BEHIND THE COLD FRONT, NORTHERLY WINDS OF AROUND 25 MPH WITH HIGHER GUSTS WILL OCCURRED TONIGHT OVER THE GULF STREAM WATERS AND THE OFFSHORE GULF WATERS OF SOUTH FLORIDA. WAVES: SEAS WILL BUILD TO 7 TO 9 FEET IN THE GULF STREAM TONIGHT...AS THE WINDS SWING TO A NORTHERLY DIRECTION AT 20 TO 25 KNOTS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ANOTHER CHILLY NIGHT WILL BE IN STORE FOR SOUTH FLORIDA SATURDAY NIGHT WITH LOW TEMPERATURES IN THE MID 30S OVER THE NORTHWEST INTERIOR AREAS TO THE MID 40S TO LOWER 50S METRO AREAS. SEAS IN THE GULF STREAM WILL CONTINUE TO BUILD TO 9 TO 11 FEET ON SATURDAY BEFORE SLOWLY SUBSIDING TO BELOW 7 FEET BY SUNDAY AFTERNOON. ANOTHER STRONG COLD FRONT IS FORECAST TO MOVE THROUGH SOUTH FLORIDA MONDAY NIGHT OR EARLY TUESDAY MORNING. THIS FRONT WILL BRING ANOTHER ROUND OF COLD TEMPERATURES TO THE AREA FOR THE MIDDLE OF NEXT WEEK. FREEZING TEMPERATURES ARE POSSIBLE OVER THE NORTHERN INTERIOR AREAS TUESDAY NIGHT AND WEDNESDAY NIGHT, WHILE THE REST OF THE AREA WILL SEE TEMPERATURES IN THE MID 30S TO LOWER 40S. THE GULF STREAM SEAS WILL ALSO BUILD ABOVE 7 FEET FOR THE MIDDLE OF NEXT WEEK DUE TO THE NORTHERLY WIND FLOW. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 30, 12:22 AM EST | Dense Fog Advisory | MFL | Broward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more | 9 hr |
| Jan 30, 5:20 AM EST | Fire Weather Watch | MFL | Collier | 8 hr |
| Jan 30, 2:04 PM EST | Wind Chill Advisory | MFL | Collier, Glades, Hendry | 16 hr |
| Jan 30, 2:34 PM EST | Small Craft Advisory | MFL | 18 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.